Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Baby has fever, vomiting after consuming thyroxine tablets. Side-effects of the thyroxine, should some tests be administered? 4 years old daughter ate a few tablets of thyroxine 50mg a few days back and i come to know about it after 1 day...then after 4 days she had fever and continous vomiting ...we went to the doc and he gave suppository to stop vomiting and immediately after the medicine she got better and the doc said that these were not the side affects of thyroxine but some initial symptoms of viral or bacterial infection she is perfectly there something to worry about?...should i get her tested for this?
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Nothing to be worried about if the child is playful active having no loose stools and in good sensorioum, hence forth dont let any object which is potentially dangerous to the child within its reach.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor